Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 6:38 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 6:38 PM CDT (23:38 UTC)
- Expired
- May 24, 2016, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537
WUUS54 KTSA 242338
SVRTSA
OKC101-111-143-145-250030-
/O.NEW.KTSA.SV.W.0133.160524T2338Z-160525T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 638 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF MOUNDS TO 3 MILES NORTH OF PRESTON
TO NEAR BEGGS TO 6 MILES SOUTH OF SLICK...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BIXBY...
HENRYETTA... HASKELL...
MORRIS... BEGGS...
SCHULTER... BOYNTON...
GRAYSON... COUNCIL HILL...
STONEBLUFF... BALD HILL...
PRESTON... OKMULGEE STATE PARK...
LIBERTY... WAINWRIGHT...
REDBIRD... CHOSKA...
HECTORVILLE... JAMESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9606 3586 9608 3586 9603 3593 9603
3593 9558 3560 9555 3555 9564 3555 9582
3550 9582 3546 9599 3552 9609 3555 9609
3555 9615 3557 9619 3573 9619
TIME...MOT...LOC 2338Z 287DEG 29KT 3588 9601 3576 9599 3573 9608 3569
9622
HAIL...1.75IN
WIND...70MPH
$$3 follow-up statements
449
WWUS54 KTSA 242353
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT TUE MAY 24 2016
OKC143-145-250001-
/O.CAN.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
WAGONER OK-TULSA OK-
653 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF OR ARE NOT
EXPECTED TO AFFECT THE AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3573 9619 3577 9606 3586 9608 3586 9565
3584 9564 3579 9564 3576 9559 3578 9557
3560 9555 3555 9564 3555 9582 3550 9582
3546 9599 3552 9609 3555 9609 3555 9615
3557 9619
TIME...MOT...LOC 2351Z 298DEG 27KT 3584 9592 3572 9591 3566 9600 3566
9610
$$
OKC101-111-250030-
/O.CON.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
653 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF BIXBY TO 4 MILES EAST OF PRESTON TO 3
MILES NORTHWEST OF OKMULGEE TO 3 MILES NORTHWEST OF OKMULGEE STATE
PARK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 634 PM...THE HECTORVILLE MESONET
STATION 4 MILES WEST OF HECTORVILLE REPORTED A 66 MPH
GUST.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HENRYETTA...
HASKELL... MORRIS...
BEGGS... SCHULTER...
BOYNTON... GRAYSON...
COUNCIL HILL... BALD HILL...
PRESTON... OKMULGEE STATE PARK...
LIBERTY... WAINWRIGHT...
HECTORVILLE... JAMESVILLE...
ERAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 9619 3577 9606 3586 9608 3586 9565
3584 9564 3579 9564 3576 9559 3578 9557
3560 9555 3555 9564 3555 9582 3550 9582
3546 9599 3552 9609 3555 9609 3555 9615
3557 9619
TIME...MOT...LOC 2351Z 298DEG 27KT 3584 9592 3572 9591 3566 9600 3566
9610
HAIL...1.75IN
WIND...70MPH
$$956
WWUS54 KTSA 250009
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT TUE MAY 24 2016
OKC101-111-250030-
/O.CON.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
709 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BALD HILL...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HASKELL...
MORRIS... BOYNTON...
COUNCIL HILL... BALD HILL...
WAINWRIGHT... JAMESVILLE...
ERAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3565 9595 3572 9596 3586 9590 3586 9565
3584 9564 3579 9564 3576 9559 3578 9557
3560 9555 3555 9564 3555 9582 3550 9582
3556 9594
TIME...MOT...LOC 0009Z 285DEG 12KT 3568 9586
HAIL...1.25IN
WIND...60MPH
$$654
WWUS54 KTSA 250027
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT TUE MAY 24 2016
OKC101-111-250037-
/O.EXP.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
727 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE AND
NORTHWESTERN MUSKOGEE COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3565 9595 3572 9596 3586 9590 3586 9565
3584 9564 3579 9564 3576 9559 3578 9557
3560 9555 3555 9564 3555 9582 3550 9582
3556 9594
TIME...MOT...LOC 0026Z 287DEG 29KT 3568 9586
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:02 PM CDT, 36 minutes earlier.
Area forecast discussion, May 24, 6:02 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 602 PM CDT TUE MAY 24 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. RVS is the most likely terminal to be affected by TSRA in the first few hours of the valid TAF period, with other terminals unlikely to be impacted directly. The ongoing activity will be close enough to TUL, though, that will still carry a VCTS, with no visibility or ceiling restriction. Additional scattered TSRA may develop and affect the E OK terminals late tonight and into early tomorrow as well. MVFR ceilings should affect all terminals from late tonight through much of the day tomorrow, with a gradual improvement expected during the afternoon. && .PREV DISCUSSION... /ISSUED 255 PM CDT TUE MAY 24 2016/ DISCUSSION... Scattered thunderstorms have developed this afternoon in the vicinity of a decaying outflow boundary that extends from northeast Oklahoma into north-central Oklahoma. Thunderstorms have also developed across northwest Arkansas in response to an MCV migrating across that area. These storms are forming in a very unstable and weakly sheared environment. Could see damaging winds to around 70 mph and large hail with these storms. The tornado threat is low especially along the outflow boundary. This activity is expected to diminish around sunset. Additional thunderstorms are expected to develop later this afternoon and evening across western Oklahoma and western Kansas. This activity could move into eastern Oklahoma during the overnight hours and also pose a damaging wind and hail threat. This activity would persist in the morning hours Wednesday across far eastern Oklahoma and western Arkansas. The chances of showers and thunderstorms decrease some on Wednesday with no real focus for development. Since the airmass will not be changing much could see some scattered afternoon and evening thunderstorms in the unstable and weakly capped environment. The chances of thunderstorms increase Thursday night into Friday as a more significant upper level shortwave moves out of the southwest and across the plains. This could occur in the two rounds of thunderstorms, one Thursday night and one on Friday afternoon. Severe weather will be possible with each round with large hail and damaging winds the main concern. However, the threat for tornadoes will also be a concern especially on Friday. Storm chances diminish over the Holiday weekend. However, they do increase into the chance range on Monday as a shortwave in the southwesterly flow aloft moves across the southern plains. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MAINLY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 5:13 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST DRUMRIGHT 35.99N 96.60W
05/24/2016 E60 MPH CREEK OK TRAINED SPOTTER
RELAYED VIA AMATEUR RADIO.
&&
KAHLocal storm report, May 24, 5:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 5 NE BRISTOW 35.88N 96.33W
05/24/2016 E2.00 INCH CREEK OK BROADCAST MEDIA
&&
PBSLocal storm report, May 24, 6:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BRISTOW 35.83N 96.39W
05/24/2016 CREEK OK BROADCAST MEDIA
TREES DOWN AT TURNPIKE ENTRANCE AT BRISTOW... RAMP
PARTIALLY BLOCKED. DAMAGE TO ONE HOME.
&&
PBSLocal storm report, May 24, 6:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND GST 3 W MOUNDS 35.88N 96.11W
05/24/2016 E65 MPH CREEK OK AMATEUR RADIO
&&
SFPLocal storm report, May 24, 6:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL MOUNDS 35.88N 96.06W
05/24/2016 E1.00 INCH CREEK OK TRAINED SPOTTER
&&
KAHLocal storm report, May 24, 6:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 E SHAMROCK 35.91N 96.51W
05/24/2016 CREEK OK FIRE DEPT/RESCUE
EXTENSIVE DAMAGE TO MOBILE HOMES AND HOUSES. INJURIES AND
MULTIPLE TREES DOWN. HWY 16 BETWEEN SHAMROCK AND BRISTOW.
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:55 PM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 23, 8:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 24, 11:17 AM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| May 24, 2:44 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 46 min |
| May 24, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 49 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| May 24, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 37 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 65 min |
| May 24, 4:44 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| May 24, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 29 min |
| May 24, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 62 min |
| May 24, 5:21 PM CDT | Tornado Warning | TSA | Creek | 24 min |
| May 24, 5:38 PM CDT | Tornado Warning | TSA | Creek | 13 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 53 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.